Posted by Georgia (184.108.40.206) on January 27, 2001 at 14:29:38:
In Reply to: New to Stadol posted by Kim on January 27, 2001 at 12:09:58:
My neuro gave me Stadol NS because we were both at the end of our ropes - nothing else was working. He too warned me of the addictive qualities, but as soon as the next ch hit, I tried it and much to my surprise, it helped tremendously. I can't say that it actually takes the pain away. It's a very bizarre feeling. I can hear the pain and see the pain as if it is happening to someone else, but the best part is that I can't FEEL the pain and to me, that is a godsend. I feel as though there are two heads operating at the same time, the one with the headache that I can see and hear and the one without any pain. If I concentrate too much on anything, like reading, the pain will return to my head. It's almost as if I have to allow myself to feel drugged less the heads will switch places. People who have taken heroine or morphine relate a similar experience.
My doctor would like me to take it no more than twice a week, but I will admit that I have taken it sometimes 4 or 5 times a week. I surely do not feel addicted in the least and would much prefer to not have the drugged feeling it gives me. I have also on occasion repeated the dosage after 90 minutes for Kip 10's or when I fought the drug.
I think the vital thing here is that, for me at least, Stadol has given me the ability to have a ch and still function at a some what normal level. I can still work, go to class, be social, etc, in the midst of what would have previously been a debilatating headache.
Good luck and keep me updated.
Peace and love,
Post a Followup